# SDR SWIA200617115

- Difficulty date: July 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 4,294 hours, 2,858 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE CRACKED AT HANDRAIL SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED P/N 670-52-11-104 -1;-3;-2 REPAIR PARTS ONTO FWD SIDE OF PAX DOOR PER CRJ 700 REO 670-52-11-104.
